Ear Ringing/Tinnitus with Gerd

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Johnah
Regular Member


Date Joined Nov 2012
Total Posts : 34
   Posted 1/16/2013 8:18 AM (GMT -6)   
Just wondering how many here see the link between ear ringing and their gerd? Looking back it seems that along with the hoarse voice which seems to come with LPR/Gerd that I also started with ear ringing about the same time. It quiets down when I get my reflux under control, comes back when it gets bad so for me it seems causal. Makes sense that if the acid mixes with air in your esophagus it can get into the sinus and ear canals. I also get a lot more congested when my reflux is bad. Comments?

Baza
Veteran Member


Date Joined Jan 2011
Total Posts : 513
   Posted 1/16/2013 8:50 AM (GMT -6)   
Hi,do you take a ppi for your reflux? Ive found that i get this while im on nexium,its goes away when i stop the tablet but then the torture starts lol. Barry

Alcie
Veteran Member


Date Joined Oct 2009
Total Posts : 5013
   Posted 1/16/2013 2:10 PM (GMT -6)   
Lots of meds cause tinnitus. I get it from Crestor.

Johnah
Regular Member


Date Joined Nov 2012
Total Posts : 34
   Posted 1/16/2013 3:45 PM (GMT -6)   
Used lots of PPI's over the years and do take Losec now, doesn't seem related to them as I had it before starting the PPI's. The only meds I am currently on daily are PPI's. It does however get quiet when I have my reflux well under control and gets real noisy when it gets acting up. Triggers for reflux also seem to add to my ear ringing like alcohol. I notice that some pain meds really get it going to so try to stay away from them. On the flip side when I take digestive enzymes it seems to really quiet them, go figure, of course it helps my reflux to so not sure whether it is the reflux settling down or the enzymes doing something.

mudmagnetmum
Veteran Member


Date Joined Apr 2011
Total Posts : 1604
   Posted 1/16/2013 5:05 PM (GMT -6)   
I had quite noticeable tinnitus in one ear that seemed related to taking the PPI. However, after a while I found out I was very anaemic and I think the tinnitus was more related to that, or some combined effect of the drug and the anaemia. Always worth ruling that out as a cause.

MMM
GERD (over 2 years)
Lifelong stuff: Food allergies/intolerance, eczema, asthma
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, July 22, 2018 7:30 PM (GMT -6)
There are a total of 2,984,364 posts in 327,214 threads.
View Active Threads


Who's Online
This forum has 161991 registered members. Please welcome our newest member, LIssah40.
391 Guest(s), 10 Registered Member(s) are currently online.  Details
Jkm97, BuckeyeSDH, mcspike, Saipan Paradise, InTheShop, Nacho Libre, ltc1225, Aurora2013, Going for brachy, moleUC